# SDR CALA2024032900903

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 77,300 hours, 27,921 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9324M65G01
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NO 2 ENG VIB REACHED 4.0 DURING CLIMB. AVM FLIGHT"0" FLIGHT HISTORY CONFIRMS VIBRATION ON #2 ENGINE. PLEASE ACCOMPLISH FIM 71-05 TASK 808, ENGINE VIBRATION, TOMC UPDATE. OPERATING CAPTAIN ADVISED HE FELT VIBRATIONS AND PERFORMED BITE TEST ON AVM ,TEST OK ,NO FAULT HISTORY, VIBRATION HIGH. PLEASE REPORT FINDINGS AND ACTION IN THIS LOG HEARD AN AUDIBLE RUMBLE. WITH THROTTLES REDUCED TO FLIGHT IDLE INTERROGATED BOX FOR #2 ENGINE  SEE ATTACHED PICTURES FOR PAGE. ESCPP@UNITED.COM; 847-700-8324 OPTION 4. VIBRATIONS REDUCED TO 1.1-1.2. ALL OTHER ENGINE INDICATIONS WERE FAN,HPC,LPT AND HPT READINGS REF FIM 71-05 TASK 808 STEP E (1) NORMAL THRU (2) B. PERFORMED BORESCOPE INSPECTION, NO LIMITING DEFECTS NOTED, AND VERIFIED INSTALLATION OF BORESCOPE PLUGS REF FIM 71-05 TASK 808 STEPS G 2 (C) 1) AND 2). PERFORMED GENERAL VISUAL INSPECTED FOR DAMAGE TO #2 ENGINE FAN FOLLOWED FIM 71-05 TASK 808 UP TO AND INCLUDING STEP G. (C) 2). REINSTALLED ALL PREVIOUSLY REMOVED BORESCOPE PLUGS S16, S18, BLADES AND INLET AREA, NO DEFECTS NOTED. REMOVED BORESCOPE PLUGS ON ENG 2 OUTLINED IN AMM REF TASK S19, S20 REF AMM TASK 72-00-00-200-808-F00 72-00-00-200-808-F00. PERFORMED FIM 71-05 TASK 808 FROM STEP G.(2)(D) TO END. RETURNED TO NORMAL CONFIGURATION. OK TO CONTINUE. PERFORMED TRIM BALANCE AMM 71-00-00-750-805-F00 TEST 14C AND TEST 7 VIB SURVEY AMM 71-00-00-700-814-F00. INITIAL RUN MAX WAS 2.7 UNITS. AFTER TRIM BALANCE MAX WAS 1.2 UNITS. AIRCRAFT
